Jump to content
CrazyBoards.org

Recommended Posts

Guest Vapourware

I was on Amisulpride/Solian for a little bit. I started off at 200mg and titrated up to 400mg.

On the plus side, it had a good anti-depressant profile so it lifted me out of my mood funk. I remember I was feeling a bit down before and after taking it for a few days, my baseline mood was much better.

On the negative side, it was extremely sedating for me. The strange thing about the sedation was that I would take it at night, get a good night's rest [8-10 hours], wake up feeling alright, then be very sedated again about an hour later. So, I would get out of bed, have a shower, have breakfast, be feeling rather normal...then I would be driving down the freeway and find myself almost unable to keep my eyes open. Plus, the longer I took Solian, the more sedated I became. I ended up having to sneak off and crawl into my car for naps because I couldn't keep myself awake.

That sedated feeling would last for most of the day.

I told my pdoc that I wasn't functioning very well with the sedation, so we experimented with the dosage. 200mg didn't reduce the sedation by much, neither did 100mg.

After I rear-ended someone on the freeway [luckily it was a low-speed collision], pdoc decided it was too dangerous and pulled me off the drug.

So, for me - it was too sedating, but it had good AD properties. I can't comment on its antipsychotic properties, because I wasn't particularly symptomatic at the time and I believe the intention was that I was largely going to take Solian as a maintenance drug.

It also has a really bitter taste, so you might want to wash your mouth or have some lollies handy to get rid of the aftertaste. I didn't know this when I took my first dose and I seriously felt a bunch of my tastebuds curl up and die.

It'll be interesting to hear if anyone else has taken Solian, because it's not available in the USA [and possibly a few other places, for some reason].

Link to comment
Share on other sites

I took it and had a dystonic fit and had to have an antispasmodic administered in ER. It was the most painful experience of my life, eyeballs rolling back in my head type stuff, I'd never take it again. Obviously that was an extreme reaction, YMWV.

Link to comment
Share on other sites

I took it at 200mg for a month.

Didn't do much for hallucinations and delusions, so I stopped it.

It made me sedated though.

I didn't notice any AD properties from it anyway, but then again, I wasn't taking it for depression.

YMMV, though.

My pdoc has patients on it, and doing well. Cost isn't much of an issue with it compared to other atypicals where I live (Philippines).

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...